# SDR HALA2009111400527

- Difficulty date: November 14, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 68,833 hours, 30,899 cycles
- Engine: Ge CF680
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Lack Of Lube
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ETOP SIGNIFICANT SYS -  RT ENG THROTTLE STICK/BINDS.  CLEANED AND LUBED THRUST LEVER (RT ENG) MECHANISM AT LEVER QUADRANT AND CLUTCH PACK ASSY OPS CKS NORMAL REF AMM 76-11-00, NO DEFECTS NOTED.
